# SDR ASAA2025041357318

- Difficulty date: April 13, 2025
- Submitted: April 16, 2025
- Operation: Air carrier
- Aircraft: N247AK
- Make and model: Boeing 737990ER
- Aircraft serial: 36364
- Aircraft time: 31,313 hours, 10,142 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ASSOCIATED WITH POWER SUPPLY M02626 INOP. GROUNDED - YES. REMOVED AND REPLACED POWER SUPPLY M02626 S/N 131946, AND OPS CHECK GOOD, IAW B737-900 AMM 33-51-06-960-806.
